Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Zapiz recommended for auditory hallucinations?

my sister is suffering from auditory hallucinations. She also feels that some body wants to hurt her. doctor prescribed 1- The Sizodon plus
2- The Zapiz 0.5 ny,
(10/1/11): 1- The Sizodon plus
2- The Convaclon 0.5ny,
(17/1/11) -1- The Sizodon forte, 2- The Convaclon 0.5ny.
1/2/11

1/2/11 -Sizodon plus, oleanz 5mg, zapiz 0.5mg.
now she has become very tired.. sleepy. sometimes problem on tongue..

Could you please suggest/advice something which could save my sister

Mon, 1 Sep 2014
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Psychiatrist 's  Response
Hi,
Thanks for using HealthcareMagic.

Auditory hallucination is generally symptom of schizophrenia.
Generally two types of anti psychotic medicines are used to treat these type of symptoms in schizophrenia..

First generation (typical ) anti psychotic which are more useful in positive symptoms like haloperidol, trifluoperzine,blonanserine. They cause extra pyramidal side effects more which can be prevented by taking benzhexol(pacitane) simultaneously.First generation are really very useful in auditory hallucination treatment.

Second generation(atypical) anti psychotic like risperidone, olanzapine, amisulpride, aripiprazole, zyprasidone, quetiapine which are used depending upon individual patient and doctor's choice.They do not cause EPS side effects as like first generation.

Zapiz (clonazepam) is a drug from benzodiazepine group generally used in anxiety features and sleep disturbance. It is not at all useful in auditory hallucination directly, it may cause sedation and that's why indirectly can cause some help.She has been given sizodon (risperidone) and oleanz (olanzapine), but not in optimum dose. Olanzapine and zapiz both can cause sedation that's why she is sleepy and tired.

So try first generation medicines under psychiatrist's treatment.
Hope I have answered your query.
Regards,
Dr.Chintan Solanki.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I AM WORKING AS A MANAGER IN A MNC. ONE YEAR BACK DUE TO SOME DOMESTIC CAUSES THERE ARE REGULAR ARGUMENTS AND QUARELLED BETWEEN ME WITH MY...

Recent questions on  Psychosis

doctor1 MD

In Vasso Occlusive Crisis is it common for testicles (Balls) to hurt most of the day and to urinate with pain even though the infection that was in...

doctor1 MD

hi.. my uncle has APUDOMAS , a neuroendocrine tumour... he had undergone targeted treatment with 200 mci Lithium Dotatate... after that he had...

doctor1 MD

My 17 1/2 year old son was placed on Invega. For awhile he did well; then he missed a few doses. When we resumed his proper dosing, he has started...

doctor1 MD

I have been suffering from an extreme pressure feeling in my head for almost a year now. It is concentrated at the top of my head, forehead, eyes,...

doctor1 MD

My 37 year old son is having delusions and grandiose thinking. He is emailing XXXXXXX XXXX, XXXX, XXXXXXX XXXXXXX etc announcing his engagement to...

doctor1 MD

I had a psychotic break in 2/2017. Current dx is bipolar II. Long family history of mental illness but this came out if the blue. In your...

doctor1 MD

i have smoked marijuana and i have taken 1mg Risperidone . what will be the side effects ? if i do this for one week what will happen to my mental...